# SDR AALA2009051200913

- Difficulty date: May 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 54,256 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AFT TAIL COMPARTMENT EMERGENCY LIGHT ABOVE SLIDE INOPERATIVE.  RESECURED LOOSE BATTERIES IN EMERGENCY BATTERY PACK AT AFT RIGHT LAVATORY.
